On groups that are dominated by countably many proper subgroups


ARIKAN A. , Cutolo G., Robinson D. J. S.

JOURNAL OF ALGEBRA, vol.509, pp.445-466, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 509
  • Publication Date: 2018
  • Doi Number: 10.1016/j.jalgebra.2018.05.018
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.445-466

Abstract

In this work we study groups for which there is a countable set of proper subgroups with the property that every proper subgroup is contained in some member of the set. (C) 2018 Elsevier Inc. All rights reserved.